International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 5, Part B

Efficiency comparison of system GMM estimators through Kantorovich inequality upper bounds


Author(s): BF Chakalabbi, Sagar Matur and Sanmati Neregal

Abstract: This paper compares the efficiency of system generalized method of moments (GMM) estimator and the new system GMM estimator and also assesses the potential loss of efficiency of one-step system GMM estimator and new one-step system GMM estimator compared to their respective two-step GMM estimators by computing the Kantorovich Inequality Upper Bounds (KIUB). The KIUB is computed using the weight matrices of the one-step and the two-step GMM estimators. Here, the weight matrix of two-step system GMM estimator is computed using the one-step system GMM estimator without using limiting property. Through Monte-Carlo simulation we observe that the system GMM estimator involving new initial weight matrix has a minimum loss of efficiency compared to the system GMM estimator involving conventional initial weight matrix.

Pages: 105-112 | Views: 425 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
BF Chakalabbi, Sagar Matur, Sanmati Neregal. Efficiency comparison of system GMM estimators through Kantorovich inequality upper bounds. Int J Stat Appl Math 2018;3(5):105-112.
Call for book chapter
International Journal of Statistics and Applied Mathematics